# SDR UIEA2021011900076

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,522 hours, 15,606 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM NR 1 RIGHT ENGINE FUEL CONTROL EICAS MESSAGE ON LANDING.  ACCOMPLISHED PIMU BIT, REF B767 FIM 71-01 FAULT TREE 803, NO FAULTS FOUND.  PLACED EEC NORM MODE (BOTH ENGINES) ON DEFERRAL, PER MEL 73-21-01-02 DMI 141111, DUE DATE 29JAN21 CAT C, MCC AND DISPATCH NOTIFIED AND PLACARDS INSTALLED.  BOTH ENGINES IN ALTN.  FOUND "P0 LINE FAIL" ON PIMU, FOLLOWED FIM 71-01 TASK 866.  CHECKED PAMB WATER TRAP & FOUND EXCESSIVE WATER DEBRIS, CLEARED TRAP, IAW AMM 73-21-04/601.  PIMU BIT GOOD.  NO FAULTS.  THIS CLEARS MEL, PLACARD REMOVED & MX PROCEDURES C/W.
